Show simple item record

Article

dc.creatorGebhardt, Volkeres
dc.creatorGonzález-Meneses López, Juanes
dc.date.accessioned2016-06-15T09:49:25Z
dc.date.available2016-06-15T09:49:25Z
dc.date.issued2010-06
dc.identifier.citationGebhardt, V. y González-Meneses López, J. (2010). Solving the conjugacy problem in Garside groups by cyclic sliding. Journal of Symbolic Computation, 45 (6), 629-656.
dc.identifier.issn0747-7171es
dc.identifier.issn1095-855xes
dc.identifier.urihttp://hdl.handle.net/11441/42311
dc.description.abstractWe present a solution to the conjugacy decision problem and the conjugacy search problem in Garside groups, which is theoretically simpler than the usual one, with no loss of efficiency. This is done by replacing the well known cycling and decycling operations by a new one, called cyclic sliding, which appears to be a more natural choice. We give an analysis of the complexity of our algorithm in terms of fundamental operations with simple elements, so our analysis is valid for every Garside group. This paper intends to be self-contained, not requiring any previous knowledge of prior algorithms, and includes all the details for the algorithm to be implemented on a computer.es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Symbolic Computation, 45 (6), 629-656.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectGarside groupses
dc.subjectconjugacyes
dc.subjectconjugacy problemes
dc.subjectcyclic slidinges
dc.subjectsliding circuitses
dc.subjectcomplexity analysises
dc.titleSolving the conjugacy problem in Garside groups by cyclic slidinges
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDMTM2007-66929es
dc.identifier.doihttp://dx.doi.org/10.1016/j.jsc.2010.01.013es
idus.format.extent30 p.es
dc.journaltitleJournal of Symbolic Computationes
dc.publication.volumen45es
dc.publication.issue6es
dc.publication.initialPage629es
dc.publication.endPage656es
dc.relation.publicationplaceAmsterdames
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42311
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). España
dc.contributor.funderEuropean Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)

FilesSizeFormatViewDescription
Solving the conjugacy problem ...341.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional